# SDR ABXA20150914182

- Difficulty date: September 14, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 113T134548
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT NR 2, TENSION BOLT HOLE NR 1 HAS DEFECT INDICATION, REFERENCE JC EA57500018-001.  REAMED FASTENER HOLE TO .8285, NO FURTHER DEFECTS, REFERENCE REA B657-61708-MR REV A.  SDR INFO CORRODED LEVEL 2, PN 113T1345-48, PART NAME, FLAP SUPPORT FITTING NR 2, WS LOCATION 616 TO 616.  ACFT WAS GNDED.
